Mathematical derivation of the power law describing polymer flow through a thin slab
ESAIM: Modélisation mathématique et analyse numérique, Volume 29 (1995) no. 1, pp. 3-21.
@article{M2AN_1995__29_1_3_0,
     author = {Mikeli\'c, Andro and Tapi\'ero, Roland},
     title = {Mathematical derivation of the power law describing polymer flow through a thin slab},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {3--21},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {29},
     number = {1},
     year = {1995},
     mrnumber = {1326798},
     zbl = {0819.76007},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1995__29_1_3_0/}
}
TY  - JOUR
AU  - Mikelić, Andro
AU  - Tapiéro, Roland
TI  - Mathematical derivation of the power law describing polymer flow through a thin slab
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1995
SP  - 3
EP  - 21
VL  - 29
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1995__29_1_3_0/
LA  - en
ID  - M2AN_1995__29_1_3_0
ER  - 
%0 Journal Article
%A Mikelić, Andro
%A Tapiéro, Roland
%T Mathematical derivation of the power law describing polymer flow through a thin slab
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1995
%P 3-21
%V 29
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1995__29_1_3_0/
%G en
%F M2AN_1995__29_1_3_0
Mikelić, Andro; Tapiéro, Roland. Mathematical derivation of the power law describing polymer flow through a thin slab. ESAIM: Modélisation mathématique et analyse numérique, Volume 29 (1995) no. 1, pp. 3-21. http://www.numdam.org/item/M2AN_1995__29_1_3_0/

[1] J. Baranger, K. Najib, 1990, Analyse numérique des écoulements quasi newtoniens dont la viscosité obéit à la loi de puissance ou à la loi de Carreau, Numer. Math. 58,35-49. | MR | Zbl

[2] G. Bayada, M. Chambat, 1986, The transition between the Stokes equations and the Reynolds equation, a mathematical proof, Appl. Math. and Opt., 14, 73-93. | MR | Zbl

[3] R. B. Bird, R. C. Armstrong, O. Hassager, 1987, Dynamics of polymeric liquids, vol. 1: fluid mechanics, John Wiley and Sons, New York.

[4] A. Bourgeat, A. Mikelić, 1992, Homogenization of a polymer flow through a porous medium, preprint no. 132, Équipe d'Analyse Numérique Lyon-Saint-Étienne (to appear in Nonlinear Anal. T.M.A. ). | MR | Zbl

[5] A. Bourgeat, A. Mikelić, R. Tapiéro, 1993, Dérivation des équations moyennées décrivant un écoulement non newtomen dans un domaine defaible épaisseur, C. R. Acad. Sci, 316,Série I, 965-970. | MR | Zbl

[6] H. Brezis, 1983, Analyse fonctionnelle. Théorie et applications, Masson, Paris. | MR | Zbl

[7] L. Cattabriga, 1961, Su un problema di contorno relativo ai sistemi di equazioni di Stokes, Rend. Mat. Sem. Univ. Padova, 31, 308-340. | Numdam | MR | Zbl

[8] H. Dridi, 1982, Comportement asymptotique des équations de Navier-Stoke dans des domaines applatis, Bull. Sc. Math., 106, 369-385. | MR | Zbl

[9] I. Ekeland, R. Temam, 1974, Analyse convexe et problèmes variationnels, Dunod, Paris. | MR | Zbl

[10] V. Girault, P. A. Raviart, 1986, Finite element methods for Navier-Stokes equations, Springer Verlag, Berlin. | MR | Zbl

[11] P. Grisvard, 1985, Elliptic problems in non-smooth domains, Pitman, Boston. | Zbl

[12] V. A. Kondratiev, O. A. Oleinik, 1988, Boundary value problems for the System of elasticity theory in unbounded domains. Korn's inequality, Russian Math Surveys, 43,5, 65-119. | MR | Zbl

[13] H. Le Dret, 1991, Problèmes variationnels dans les multidomaines, R. M. A. 19, Masson, Paris. | MR | Zbl

[14] J.-L. Lions, 1969, Quelques méthodes de résolution de problèmes aux limites non linéaires, Dunod, Paris. | MR | Zbl

[15] J. -L. Lions, 1973, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Springer Verlag, Berlin. | MR | Zbl

[16] A. Mikelić, 1991, Homogenization of nonstationary Navier-Stokes equations in a domain with a grained boundary, Annali di Mat. pura ed appl.,158, 167-179. | MR | Zbl

[17] P. P. Mosolov, V. P. Mjasnikov, 1971, A proof of Korn's inequality, Soviet Math. Doklady., 12, No. 6, 1618-1622. | Zbl

[18] S. A. Nazarov, 1990, Asymptotic Solution of the Navier-Stokes Problem on the flow of a thin layer of fluid, translated from Sibenan Math. J.,31, 2, 131-144. | MR | Zbl

[19] D. Sandri, 1993, Sur l'approximation numérique des écoulements quasi-newtoniens dont la viscosité suit la loi de puissance ou le modèle de Carreau, M2AN, 27, 131-155. | Numdam | MR | Zbl

[20] R. Temam, 1977 Navier Stokes equations, North Holland, Amsterdam. | MR | Zbl